Publication
Title
On the dual relationship between Markov chains of GI/M/1 and M/G/1 type
Author
Abstract
Language
English
Source (journal)
Advances in applied probability. - Sheffield, 1969, currens
Publication
Sheffield : 2010
ISSN
0001-8678 [print]
1475-6064 [online]
Volume/pages
42:1(2010), p. 210-225
ISI
000277002600010
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 07.07.2010
Last edited 08.07.2018
To cite this reference